# SDR DXTA2023062289070

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 13,381 hours, 10,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: INTERIOR AFT EMERGENCY LIGHTS ARE ILLUMINATED WITH THE EMER LTS SWITCH IN ARM POSITION AND BATTERY SWITCH ON.  INTERIOR FORWARD EMERGENCY LIGHTS ARE OFF. ///SIGNOFF/// COMPLIED WITH OPERATIONAL CHECK OF EMERGENCY LIGHTING. CONFIRMED CREW WRITE UP. RESET AFT INTERTIA SWITCH AND OPS CHECKED EMERGENCY UGHTING WITH NO DEFECTS NOTED. CHARGED UP EMERGENCY BATTERIES FOR 2 HOURS. WORK PERFOR??ED IAW CESSNA 560XLS AMM 33-50-00 & 33-50-01.
